# SDR ASAA0140620

- Difficulty date: October 16, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6935352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON STRINGER CLIP AT BS 986.5 AND STRINGER 27R.  REPLACED CLIP AND STRINGER IAW SRM.  (M)
